MathSciNet Relay Station
MathSciNet bibliographic data
MR1204372 (94i:62025) 62F05 (62F11 62F12)
Chen, Hanfeng Comparison of lognormal population means. Proc. Amer. Math. Soc. 121 (1994), no. 3, 915–924.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement